DEC. 2–5 ONLY20% OFF ALL GIFT GUIDE ITEMSEnter Code: GIVINGSHOP GIFTS NOW

Multi-Symptom Cold, TabletPK250

NORTH BY HONEYWELL |Zoro #: G0586345|Mfr #: 2108250

$17.42 /pk

Orders over $50.00 ship free. DetailsStandard ground shipping

Technical Specifications

Zoro #: G0586345 Mfr #: 2108250
Formula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mgSize: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Item: Multi-Symptom ColdMedicinal Type: Cold and Flu
Form: TabletPackage Type: Box
Flavor: NoneCount: 125 x 2
Country of Origin (subject to change): United States

Product Description

Multi-Symptom Cold, Tablet, Count 125 x 2, Package Type Box, Size Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Flavor None, Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Package Quantity 250

Product Reviews

Holiday savings are coming: Z in the know. Sign up for Z-mail.